Skip navigation

A class of generalized Lévy Laplacians in infinite dimensional calculus

A class of generalized Lévy Laplacians in infinite dimensional calculus

Liu, Kai and Chen, Anyue (2001) A class of generalized Lévy Laplacians in infinite dimensional calculus. Israel Journal of Mathematics, 124 (1). pp. 157-176. ISSN 0021-2172

Full text not available from this repository.
Official URL: http://dx.doi.org/

Abstract

A class of generalized Lévy Laplacians which contain as a special case the ordinary Lévy Laplacian are considered. Topics such as limit average of the second order functional derivative with respect to a certain equally dense (uniformly bounded) orthonormal base, the relations with Kuo’s Fourier transform and other infinite dimensional Laplacians are studied.

Item Type: Article
Additional Information: [1] ISSN 0021-2172 (Print), 1565-8511 (Online) [2] Ref. 01/49
Uncontrolled Keywords: algebra, analysis, applications of mathematics, mathematical and computational physics
Subjects: H Social Sciences > HA Statistics
Q Science > QA Mathematics
Pre-2014 Departments: School of Computing & Mathematical Sciences
Related URLs:
Last Modified: 14 Oct 2016 09:01
Selected for GREAT 2016: None
Selected for GREAT 2017: None
Selected for GREAT 2018: None
URI: http://gala.gre.ac.uk/id/eprint/569

Actions (login required)

View Item View Item